# SDR AALA990365

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON RIGHT OUTBOARD SEAT TRACK STATION 480 INBOARD, OUTBOARD LEGS AT FASTENER HOLES.  REMOVED CORRODED SECTION OF SEAT TRACK.  SPLICED IN NEW SECTION PER SRM 53-10-5 FROM STATION 480-560 RIGHT.  (M)
